# SDR C2XAA08TY056

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 14,483 hours, 7,592 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 3C INSPECTION PANEL 197 CL WAS FOUND CORRODED AT THE BONDING STRAP.  MAINTENANCE REPAIRED THE PANEL IAW EMB 135/145 EC 5750-01315 AND PAINTED IAW EMB 145XR AMM 51-21-02.  ALL WORK WAS ACCOMPLISHED AND AIRCRAFT WILL BE RELEASED AT THE END OF THE CHECK.
